# SDR SWAA2024091923837

- Difficulty date: August 7, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CUSTOMER CARD 5510-I-16685-NG (INSP-STABILIZERS-HORIZONTAL STABILIZER SPHERICAL BEARING) FOUND DIMENSION H TO BE .0825 AND OUT OF LIMITS<[01] REMOVED AND REPLACED L/H AND R/H HORIZONTAL STAB CENTER SECTION HINGE HOUSING SPHERICAL BEARINGS IAW AMM 27-41-31-000-802; AMM 27-41-31-400-802; CMM 55-10-07 ASSEMBLY- REPAIR 5-1.;[02] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.
